# SDR IPXA2017041316104

- Difficulty date: April 3, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LEFT LOWER WINGLET HAS A CRACKED CLOSURE RIB THAT THE FITTING ATTACHES TO.  REMOVED, FABRICATED, AND REPLACED THE RIB IAW DWG ARB7774, SRM 51-35-02, AND 51-33-01.
